# SDR ZW0A0301302

- Difficulty date: January 27, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 56,922 hours, 30,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, IN THE AFT CARGO COMPT FOUND BULKHEAD FRAME CORRODED AT STRINGER 1320, RBL 6, LBL 40.  REMOVED OLD FRAME AND REPLACED PER SPM 6-70-01.
